Advertisement

Our coronavirus coverage is free for the first 24 hours. Find the latest information at tampabay.com/coronavirus. Please consider subscribing or donating.

  1. Archive

New CBS schedule for 2011-12 moves CSI and Good Wife, picks up five series including one for Patrick Wilson

CBS remains the best network at scheduling shows, blessed with TV's most traditional audience and a savvy sense of when to shift shows to new time periods.

So it's interesting to note the biggest move the network took in its schedule for the 2011-12 season, announced this morning, was moving aging crime drama CSI from its longtime Thursday night perch to Wednesdays at 10 p.m.

That's a change which worked out well for Survivor this season, which has thrived at 8 p.m. Wednesdays after a decade on Thursdays.

The Good Wife, which brought together two characters in a much-anticipated season finale Tuesday, will move to 9 p.m. Sundays, while the mediocre comedy Rules of Engagement shifts to 8 p.m. Saturdays, which seems the first step towards shuffling off the schedule altogether.

The network also confirmed this morning that St. Petersburg-raised actor Patrick Wilson will star in one of its most-anticipated new shows, A Gifted Man, written and produced by the scriptwriter behind Erin Brockovich and the director behind Philadelphia and Silence of the Lambs. Wilson's show is among just five new series the Eye Network is taking on next season, including J.J. Abrams' Person of Interest, Sex and the City producer Michael Patrick King's 2 Broke Girls and producer Robert DeNiro's New York City rookie cop drama The 2-2.

As expected, the network canceled several series, including William Shatner's $#*! My Dad Says, Criminal Minds: Suspect Behavior and The Defenders.

CBS TELEVISION NETWORK 2011-2012 PRIMETIME SCHEDULE

(N=New, NT=New Time, all times ET/PT)

MONDAY

8:00-8:30 PM HOW I MET YOUR MOTHER

8:30-9:00 PM 2 BROKE GIRLS (N)

9:00-9:30 PM TWO AND A HALF MEN

9:30-10:00 PM MIKE & MOLLY

10:00-11:00 PM HAWAII FIVE-0

TUESDAY

8:00-9:00 PM NCIS

9:00-10:00 PM NCIS: LOS ANGELES

10:00-11:00 PM UNFORGETTABLE (N)

WEDNESDAY

8:00-9:00 PM SURVIVOR: SOUTH PACIFIC

9:00-10:00 PM CRIMINAL MINDS

10:00-11:00 PM CSI: CRIME SCENE INVESTIGATION (NT)

THURSDAY

8:00-8:30 PM THE BIG BANG THEORY

8:30-9:00 PM HOW TO BE A GENTLEMAN (N)

9:00-10:00 PM PERSON OF INTEREST (N)

10:00-11:00 PM THE MENTALIST

FRIDAY

8:00-9:00 PM A GIFTED MAN (N)

9:00-10:00 PM CSI: NY

10:00-11:00 PM BLUE BLOODS

SATURDAY

8:00-8:30 PM RULES OF ENGAGEMENT (NT)

8:30-9:00 PM COMEDYTIME SATURDAY

9:00-10:00 PM CRIMETIME SATURDAY

10:00-11:00 PM 48 HOURS MYSTERY

SUNDAY

7:00-8:00 PM 60 MINUTES

8:00-9:00 PM THE AMAZING RACE

9:00-10:00 PM THE GOOD WIFE (NT)

10:00-11:00 PM CSI: MIAMI

Posted by deggans at 10:29:04 am on May 18, 2011

YOU MIGHT ALSO LIKE

Advertisement
Advertisement